# SDR DALA2022082605760

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 98,321 hours, 13,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1606 2 RIGHT DOOR WILL NOT ARM, CORRECTIVE ACTION: ARM LEVER LOOSE. RETIGHEN, OPS NML. A/C OK FRO SVC (7292764)
